×

zbMATH — the first resource for mathematics

Torsion classes of Specker lattice ordered groups. (English) Zbl 1012.06018
Summary: In this paper we investigate the relations between torsion classes of Specker lattice-ordered groups and torsion classes of generalized Boolean algebras.

MSC:
06F15 Ordered groups
06E99 Boolean algebras (Boolean rings)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] G. Birkhoff: Lattice Theory. Third Edition, Providence, 1967. · Zbl 0153.02501
[2] P. Conrad: Lattice Ordered Groups. Tulane University, 1970. · Zbl 0258.06011
[3] P. Conrad and M. R. Darnel: Lattice-ordered groups whose lattices determine their additions. Trans. Amer. Math. Soc. 330 (1992), 575-598. · Zbl 0756.06009
[4] P. F. Conrad and M. R. Darnel: Generalized Boolean algebras in lattice-ordered groups. Order 14 (1998), 295-319. · Zbl 0919.06009
[5] P. F. Conrad and M. R. Darnel: Subgroups and hulls of Specker lattice-ordered groups. Czechoslovak Math. J 51 (2001), 395-413. · Zbl 0978.06011
[6] P. F. Conrad and D. McAlister: The completion of an \(\ell \)-group. J. Austral. Math. Soc. 9 (1969), 182-208. · Zbl 0172.31601
[7] P. F. Conrad and J. Martinez: Signatures and \(S\)-discrete lattice ordered groups. Algebra Universalis 29 (1992), 521-545. · Zbl 0767.06015
[8] C. Gofman: Remarks on lattice ordered groups and vector lattices. I. Carathéodory functions. Trans. Amer. Math. Soc. 88 (1958), 107-120.
[9] J. Jakubík: Cardinal properties of lattice ordered groups. Fund. Math. 74 (1972), 85-98. · Zbl 0259.06015
[10] J. Jakubík: Radical mappings and radical classes of lattice ordered groups. Symposia Math. 21, Academic Press, New York-London, 1977, pp. 451-477.
[11] J. Jakubík: Radical classes of generalized Boolean algebras. Czechoslovak Math. J. 48 (1998), 253-268. · Zbl 0952.06017
[12] J. Jakubík: Radical classes of complete lattice ordered groups. Math. Slovaca 49 (1999), 417-424. · Zbl 0948.06012
[13] J. Martinez: Torsion theory for lattice ordered groups. Czechoslovak Math. J. 25 (1975), 284-299. · Zbl 0321.06020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.